# SDR SWAA2023092192077

- Difficulty date: August 22, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT STA 500A+2; +6; +10; +14; +18; 500B+2; +6; +18; RBL 24; WL 158.<[01] REPLACED ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BETWEEN BS 500A - BS500D RBL.24 WL 156.5 IAW SRM 51-10-02; PARAG.9.C. DWG# 143A7500 REV: A;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE; EXCEPT MEASUREMENT FIELD ITEM 14 PART NUMBER INCOMPLETE BY AMT.;[03] CARD COMPLETE.
